# SDR UPS804682

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1030-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND SEAT TRACK FS 1030 TO 1140 CORRODED BEYOND LIMITS AND STRESS CRACKED.  MAINTENANCE REMOVED DAMAGED SECTION OF TRACK AND INSTALLED NEW SECTION IAW SRM 53-2-3 FIGURE 14.
